# SDR DXTA2024092000581

- Difficulty date: September 17, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N511QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0148
- Aircraft time: 6,485 hours, 4,289 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Switch
- Part number: 603733
- Part serial: NSN
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MLG LANDING GEAR RETRACTION: UPON DEPARTURE AND GEAR RECTRACTION, WE RECIVED THE AMBER GEAR DISAGREE L WITH THE YELLOW BLOCK AND BLACK LETTERS ON THE LEFT MAIN GEAR. SECONDARILY WE HAD AN ADC SSEC MISCOMPARE. RAN QRH X2 WHICH LED TO QRH N2 ACCOMPLISHED THAT CHECK LIST AND GEAR CAME DOWN NORMALLY WITH 3 GREEN INDICATION. AND ADC MESSAGE CLEARED. WE DID NOT BLOW THE GEAR DOWN. THERE WAS NO OVER WEIGHT LANDING. CORRECTIVE ACTION: REMOVED AND REPLACED LH LANDING GEAR DOWNLOCK SWITCH (SG001) REF. CE-680A M/M 32-30-15.  PERFORMED MULTIPLE GEAR SWINGS. WITH MULE. NO DEFECTS NOTED. OLD PN: 6-0373-3 NEW PN:  6-0373-3
